Author Details

Sarikaya, Mehmet Zeki, Department of Mathematics, Faculty of Science and Arts, D├╝zce University, Turkey

  • Vol 29, No 6 (2015) - Hari M. Srivastava - Special functions, Real analysis, Complex analysis
    On Some Generalized Integral Inequalities for Riemann-Liouville Fractional Integrals
    Abstract  PDF
  • Vol 29, No 8 (2015) - Predrag Stanimirovic - Optimization, Operational research, Linear algebra
    On companion of Ostrowski type inequality and Cebysev type inequalty
    Abstract  PDF  PDF
  • Vol 30, No 5 (2016) - Dragan Djordjevic - Functional analysis, Operator theory
    Generalized Hermite - Hadamard Type Integral Inequalities for Fractional Integrals
    Abstract  PDF